# SDR IPXA2015051689115

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 60,275 hours, 11,045 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Clamp
- Condition: Out Of Position
- Location: Extinguisher
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPRING TENSION LOST ON FIRE EXTINGUISHER BY RT ENTRY DOOR.  REPOSTIONED CLAMP ON BOTTLE & SECURED IN PLACE.
